MAUDE Adverse Event Report: BIOPSYBELL S.R.L. EASYNJECT KVT GUN; CEMENT MIXER

BIOPSYBELL S.R.L. EASYNJECT KVT GUN; CEMENT MIXER
Model Number KVT GUN
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ifu for the cement used states that "the surgeon is responsible for any complications or harmful consequences which might result from an erroneous indication or operative technique, improper use of the equipment and failure to comply with the safety instructions given in the directions for use.".
 
Event or Problem Description
The patient did have canal compression and had to be monitored.No other person in the room was affected.Patient did not have mortality only complication due to cement being injected into spinal column.The cement was injected after waiting five minutes post mixing with injection between eight and 10 minutes, cement leaked on level 3 after waiting over 5-8 minutes post mixing.The trocars were beyond the posterior third and in bipedicular setup.Surgeon believes the kvtgun had to much pressure.

Brand Name
EASYNJECT KVT GUN
Common Device Name
CEMENT MIXER
Manufacturer (Section D)
BIOPSYBELL S.R.L.
via a.manuzio n.24
mirandola modena, 41037
IT  41037
Manufacturer (Section G)
BIOPSYBELL S.R.L.
via a. manuzio n.24
mirandola, modena 41037
IT   41037
Manufacturer Contact
elke carter
3670 flowood drive
flowood, MS 39232
6019191119
MDR Report Key25061765
Report Number3008583793-2026-00001
Device Sequence Number18652919
Product Code JDZ
UDI-Device Identifier08033860036591
UDI-Public08033860036591
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKVT GUN
Device Catalogue NumberKVTGUN-DS1
Device Lot Number25072145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown